On the character variety of group representations of a 2-bridge link p/3 into psl (2,c)



Document title: On the character variety of group representations of a 2-bridge link p/3 into psl (2,c)
Journal: Boletín de la Sociedad Matemática Mexicana
Database: PERIÓDICA
System number: 000019457
ISSN: 0037-8615
Authors: 1

Institutions: 1University of Hawaii, Department of Mathematics, Honolulu, Hawai. Estados Unidos de América
Year:
Season: Abr-Oct
Volumen: 37
Number: 1-2
Pages: 241-262
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Nudos,
Topología,
Teoría de grupos,
Variedad-caracter,
Estructuras hiperbolicas
Keyword: Mathematics,
Pure mathematics,
Knots,
Topology,
Group theory,
Character variety,
Hyperbolic structures
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).